Endozepine stupor: disease or deception? A critical review.
Аннотация
Presentation of patients with recurrent stupor associated with apparently elevated levels of an endogenous benzodiazepine-like agent, endozepine-4, has been reported from several centers, and a new syndrome, endozepine stupor has been proposed. We recently reported a case with typical features of this syndrome, which proved to be an example of surreptitious administration of exogenous benzodiazepine. This and other examples of clandestine drug use, together with uncertainties about the validity of tests used to distinguish exogenous and endogenous benzodiazepines, prompted us to undertake a reappraisal of this clinical syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.